# SDR CALA2018120702520

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: B757-06-3-0242. DENT ON AFT CARGO FRAME UPPER FLAN GE AT STA. 1320 ABOVE STR 26R FOUND DENT OUT OF LIMITS L=1.3,W=1.1,D=.045 IAW B757SRM53-00-07 FIG.101. CUROUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR IAW B75 7 SRM 53-00-07 REPAIR 5. INITIATED DIP TO PERFORM INSPECTION ADD EMP:V919882 OF ZONE 1 AT 50,00 FLIGHT CYCLES & EVERY 12,000 FLT CYCLES THERE AFTER USING HFEC PER B757 SRM 53-00-07 REPAIR 5 FIG. 201 TABLE II. WPB ST-ENG. EMP.#V919882 APPROVED FOR DIP REF SRM 53-00-07 REPAIR 5 FIG 201 TABLE 2. INSPECTION TO BE PERFORMED BEGINNING AT 50,000 TOTAL FLT CYCLES AND EVERY 12,000 FLIGHT CYCLES THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE INIT: AT 50000 TAFC ***INIT TO AUTO ITO TO RIR (-2151) RIR: EVERY 12000 FC...AN/U345625
